# SDR HALA0800497

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 63,542 hours, 29,950 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 2305794
- Part serial: 01346
- Condition: Inoperative
- Location: Hf System
- Part time: 8,500 hours, 1,716 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TRANSMISSION L HF INOP.  TUNING LAST FOR 15 SECONDS AND OCCURS EACH TIME MIC IS KEYED.  HAPPENS ON MULTIPLE FREQUENCIES.  REPLACED LT HF TRANSCEIVER PER AMM 23-11-03.  OP CHECKS OK.
